Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 44, NWS Eureka, CA

September 7, 2009

NWS Eureka, CA issued this small craft advisory at Sep 7, 2009, 3:00 AM PDT. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2009, 3:00 AM PDT (10:00 UTC)
Expired
Sep 9, 2009, 8:29 PM PDT
In force
65 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WHUS76 KEKA 071000
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
300 AM PDT MON SEP 7 2009

PZZ470-072200-
/O.CAN.KEKA.SW.Y.0046.000000T0000Z-090907T1600Z/
/O.NEW.KEKA.SC.Y.0044.090907T1000Z-090909T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
300 AM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-072200-
/O.CAN.KEKA.SW.Y.0046.000000T0000Z-090908T0600Z/
/O.NEW.KEKA.SC.Y.0044.090907T1000Z-090908T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
300 AM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-072200-
/O.CAN.KEKA.SW.Y.0046.000000T0000Z-090911T0000Z/
/O.NEW.KEKA.SC.Y.0044.090907T1000Z-090911T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
300 AM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-071600-
/O.CON.KEKA.SW.Y.0046.000000T0000Z-090907T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
300 AM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 9 AM PDT THIS MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
8 follow-up statements
962 
WHUS76 KEKA 071818
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1118 AM PDT MON SEP 7 2009

PZZ470-080230-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-090909T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1118 AM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-080230-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-090908T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1118 AM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-080230-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-090911T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1118 AM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
394 
WHUS76 KEKA 072136
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PDT MON SEP 7 2009

PZZ470-080545-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-090909T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 PM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-080545-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-090909T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 PM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-080545-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-090912T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PDT MON SEP 7 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
341 
WHUS76 KEKA 080958
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 AM PDT TUE SEP 8 2009

PZZ470-082200-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-090909T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
258 AM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-082200-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-090909T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 AM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM PDT
THIS EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-082200-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-090911T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 AM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
396 
WHUS76 KEKA 082107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
207 PM PDT TUE SEP 8 2009

PZZ470-090515-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-090909T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
207 PM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT
PDT TONIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-090400-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-090909T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
207 PM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-090515-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-090911T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
207 PM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
869 
WHUS76 KEKA 090405
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PDT TUE SEP 8 2009

PZZ470-090515-
/O.CAN.KEKA.SC.Y.0044.000000T0000Z-090909T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
905 PM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ455-090515-
/O.EXP.KEKA.SC.Y.0044.000000T0000Z-090909T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
905 PM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 



$$

PZZ475-091215-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-090911T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 PM PDT TUE SEP 8 2009

...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS IN EFFECT
UNTIL 3 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
153 
WHUS76 KEKA 090946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 AM PDT WED SEP 9 2009

PZZ475-092200-
/O.EXT.KEKA.SC.Y.0044.000000T0000Z-090914T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 AM PDT WED SEP 9 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
480 
WHUS76 KEKA 092101
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
201 PM PDT WED SEP 9 2009

PZZ475-100715-
/O.CON.KEKA.SC.Y.0044.000000T0000Z-090914T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
201 PM PDT WED SEP 9 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SUNDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
062 
WHUS76 KEKA 100329
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
829 PM PDT WED SEP 9 2009

PZZ475-100430-
/O.CAN.KEKA.SC.Y.0044.000000T0000Z-090914T0600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
829 PM PDT WED SEP 9 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 6, 3:06 PM PDT, 11 hours 54 minutes earlier.

Area forecast discussion, Sep 6, 3:06 PM PDT, 11 hours 54 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
306 PM PDT SUN SEP 6 2009

.SYNOPSIS...A TROUGH OF LOW PRESSURE WILL PUSH WELL NORTHEAST OF
NORTHERN CALIFORNIA AND BRING A DECREASE IN CLOUDS AND AN END TO
ISOLATED NORTH COAST RAIN SHOWERS TONIGHT. DRY AND WARMER
CONDITIONS CAN BE EXPECTED MONDAY THROUGH WEDNESDAY AS HIGH
PRESSURE BUILDS OVER THE AREA.

&&

.DISCUSSION...AN UPPER LEVEL LOW OVER THE PACIFIC NORTHWEST
CONTINUED TO PUSH EAST THIS AFTERNOON. CLOUDS AND EVEN SCATTERED
RAIN SHOWERS IN ASSOCIATION WITH THIS FEATURE HAVE DECREASED
ALONG THE NORTH COAST...AND THIS TREND WILL PREVAIL THROUGH THIS
EVENING AS THE LOW PULLS FURTHER NORTHEAST.

COOLER TEMPERATURES ALOFT HAVE RESULTED IN SIGNIFICANT CUMULUS
DEVELOPMENT INLAND TODAY...BUT THESE CLOUDS WILL ALSO DECREASE
WITH THE LOSS OF SOLAR RADIATION AND DAYTIME HEATING. AS SKIES
CLEAR OVERNIGHT...THE WINDS DIMINISH...AND LOW AND MID LEVEL
TEMPS COOL EVEN FURTHER...OVERNIGHT LOW TEMPERATURES WILL DROP
INTO THE UPPER 30S IN PORTIONS OF THE UPPER TRINITY VALLEY. MOST
VALLEY LOCATIONS WILL LIKELY BE A DEGREE OR TWO COOLER THAN LAST
NIGHT. ELSEWHERE...TEMPERATURES WILL FALL BACK INTO THE 40S BY
SUNRISE MONDAY.

PATCHY FOG WILL REDEVELOP ALONG THE IMMEDIATE COASTLINE LATE
TONIGHT AND PERSIST THROUGH EARLY MONDAY...BEFORE DISSIPATING IN
MOST LOCALES BY LATE MORNING AS A WEAK OFFSHORE FLOW DEVELOPS.

A RIDGE WILL THEN GRADUALLY BUILD OVER THE SOUTHWEST U.S. THIS
WEEK AS A THERMAL LOW DEVELOPS OVER INTERIOR CALIFORNIA. THIS
PATTERN WILL INDUCE AN OFFSHORE FLOW...WARMER TEMPERATURES...AND
GENERALLY LOWER HUMIDITIES ON MONDAY THROUGH AT LEAST THURSDAY AS
H85 TEMPERATES RISE TO 20C-22C OVER INTERIOR LOCATIONS BY 18Z
WEDNESDAY. OVERNIGHT STRATUS WILL STILL LIKELY FORM DURING THE
LATE NIGHT AND EARLY MORNING...BUT THE OFFSHORE FLOW SHOULD BE
SUFFICIENT TO CURTAIL A SIGNIFICANT MARINE LAYER.

THE FORECAST MODELS DIVERGE A BIT BY THE END OF THE WEEK AND INTO
NEXT WEEKEND WITH THE GFS ATTEMPTING TO BREAK DOWN THE RIDGE AND
SPREAD MONSOON MOISTURE INTO OUR CWA. THE ECMWF AND CANADIAN
INSTEAD KEEP THE RIDGE FIRMLY IN PLACE...ALTHOUGH THEY DO SHIFT
IT JUST A BIT EAST. GIVEN MODEL DIFFERENCES...WE MADE LITTLE
CHANGE TO THE EXTENDED PERIOD AND MAINTAINED A DRY FORECAST ATTM.
BETTWY

&&

.AVIATION...A WEAK TROUGH GENERATED A FEW SHOWERS ACROSS DEL NORTE
COUNTY TODAY. SATELLITE IMAGERY SHOWED CUMULUS AND LINGERING
INSTABILITY OVER THE COASTAL RANGES THIS AFTERNOON. THE CUMULUS
OVER THE MOUNTAINS SHOULD DISSIPATE WITH LOSS OF DAYTIME HEATING.
RESIDUE MOISTURE...WEAK ONSHORE FLOW AND SLIGHT WARMING ALOFT
WILL CREATE IDEAL CONDITIONS FOR FOG AND LOW CLOUD DEVELOPMENT IN
THE VALLEYS OF HUMBOLDT COUNTY TONIGHT. COASTAL SITES SHOULD SEE
MAINLY VFR CONDITIONS AS WINDS GO WEAKLY OFFSHORE...BUT A FEW
SPOTTY PATCHES OF FOG AND LOW CLOUDS MAY CREEP OUT NEAR THE
AIRPORTS BY EARLY MORNING MONDAY. DJB

&&

.MARINE...COMBINED SEAS WILL BUILD TONIGHT AND PEAK NEAR 12 FT WITH
A DOMINANT PERIOD OF 13 SECONDS. NORTHERLY WINDS WILL RAMP UP
TOMORROW AND CONTINUE FAIRLY STRONG IN THE OUTER WATERS THROUGH
MID WEEK. WAVE PERIODS WILL BEGIN TO DECREASE ON MONDAY AS FRESH
NW SWELL AND WIND WAVES DOMINATE THE SPECTRUM THROUGH MID WEEK.
DJB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 9 AM PDT MONDAY FOR
PZZ450-470.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT MONDAY
FOR PZZ455.

SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THURSDAY
FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.